# SDR AALA202003309009

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 54,876 hours, 27,254 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ODOR EVENT. FOR 60 PERSISTENT MINUTES THROUGHOUT THE CABIN,INCLUDING THE FLIGHT DECK. A DIRTY/NUSTY ODOR WITH A HAZE WAS EXPERIENCED. REMOVED AND REPLACED APU OIL SUPPLY LINE AND PACKINGS IAW AMM 49-91-44, OPS GOOD, NO LEAKS NOTED.
